77
By Anonymous / Friday 30 October 2009 15:36 / United States
Add a comment
You must be logged in to be able to post comments!
Create my account Sign in
Top comments
Comments
Reply

My Geodon medication also says "Take With Food," but sometimes I took it straight, and nothing happened to me. No behavioral changes happen to me either. I think Geodon amounts to nothing more than a sugar pill. FML ------------------ www.BigYesBomb.com

Reply

The thing is he didn't KNOW what he was taking. If he knew what he was taking, chances are he would've eating food with it to avoid such a situation. If he thought "I'll be fine" after following the directions for the last coupld of days of taking the medication, then that's a FML. If he thought "pfft, I'll be fine" on his first dose, he's an idiot for making assumptions about what the medicine would do to him.

The only times you get a reaction like that, from what I can tell, are if you are allergic or if you get C. Diff from the antibiotics. Usually if a patient is on antibiotics and starts having diarrhea, they immediately check for C. Diff. You may want to go see a doctor IF this is true.

Reply

It's not necessarily C. diff. You can get loose stools simply from killing the normal flora. C. diff doesn't automatically take over every time this happens. If it's like a foul, greenish diarrhea, then it's probably C. diff.

at least you made it out of class in time!! and i guess you (& anyone who read this one) will probably ALWAYS follow directions on medication, lol. which you should do anyway.... (unless it says "don't drink", where's the fun in that?)

Hmm... This reminds me of a game I play... err used to play... Conkers Bad Fer Day... Anyone who dosn't know should go youtube "Conkers bad fer day: Great Mighty poo"...

Loading data…